# SDR SWAA2022030745859

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; BETWEEN STA 500 & 500A; BL0; ANTENNA SUPPORT DOUBLER; EXFOLIATED. / REMOVED CORROSION ON SKIN AT STA 600+10' ORIGINAL 'T' .063' REMAIN .062; LOSS .001 IS WITHIN LIMITS IAW B737-70 SRM 53-00-01-1A-5 REMOVED CORROSION ON SUPPORT DOUBLER IAW SRM 57-10-02-0G-0; 100% LOSS OUT OF LIMITS IAW 53-00-01-1A-5 REMOVED AND INSTALLED ANTENNA SUPPORT DOUBLER AND BLANKING PLATE IAW B737-700 SRM 51-40-02-0G-0; AIPC 53-42-00-24 AND SOPM 20-50-01. ATAG WN2308
